# SDR UALA2012062203352

- Difficulty date: June 18, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 66,174 hours, 24,613 cycles
- Engine: Pwa PW2037
- System (JASC): 7110 · Engine Cowling System
- Part: Structure
- Condition: Dented
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT, DENT ON RIGHT ENGINE COWLING BEHIND OIL SERVICE DOOR SAMC TEXT:  MAINT REPORTS, NR 2 ENGINE LEFT FAN COWL HAS A SMOOTH DENT APROX 9.0\L X 6.0\W X 0.03125\DEEP, LOCATED AFT OF OIL SERVICE ACCESS PANEL, NO DELAMINATION, CRACKS OR CREASE.  BEYOND ALLOWABLE DAMAGE LIMITS OF SRM 54-21-01 PAGE 101-102. (INSPECTED INSIDE OF FAN COWL, NO DAMAGE NOTED) OPBLM TOMC-.18JUN12.  ACCOMPLISHED INTERIM SPEED TAPE REPAIR PER EC-RA 5450-01962, CHECK TAPE CONDITION ONCE DAILY, ACCOMPLISH PERMANENT REPAIR WITHIN 150HRS.  WORK ACCOMPLISHED BY LCL MAINT. OPBLM TOMC-18JUN12.
